Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SAM-e making me sleepy! Please advise!!! Bill L

Posted by katz on October 3, 2002, at 18:04:23

In reply to Re: SAM-e making me sleepy! Please advise!!!, posted by Bill L on October 3, 2002, at 16:04:24

Hi Bill! I understand that my reaction to SAM-e is atypical and that is why I was wondering if anyone had any insight as to what could be causing this problem. Perhaps I am not metabolizing the SAM-e normally. I am sleeping solidly! If I slept any more soundly I would be in a coma or dead! Most SSRI's causue the same problem with sleepiness. I suffer from dysthymia, anhedonia and social phobia. I was taking the SAM-e both for depression and to boost energy. I recently ended a retrial of Prozac because it too was causing fatigue and apathy. Stimulants (ritalin, reboxetine, wellbutrin) are of little use. Despite high dosages, they are not very stimulating. I just can't seem to find the energy or motivation to get out of bed! I've tried just about everything there is to try. I was wondering if my reaction to SAM-e could be a hint to an as yet undiscovered biochemical problem. Thus far, I have found yohimbe and estrogen mildly helpful but nothing close to a solution. All thoughts and suggestions will be greatly appreciated. Also, I would like to know if anyone else has had a similar reaction to Sam-e. I don't know whether to discontinue it altogether, lower the dose, raise the dose or to try to take it at bedtime. I'm confused and need some advice. Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[122184]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katz thread:121990
URL: http://www.dr-bob.org/babble/20020930/msgs/122184.html